Alert archive / North Dakota / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 83, NWS Bismarck, ND

June 24, 20167 counties in North Dakota

NWS Bismarck, ND issued this severe thunderstorm warning at Jun 24, 2016, 10:30 PM CDT for 7 counties in North Dakota. It was in force for 60 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 24, 2016, 10:30 PM CDT (03:30 UTC)
Expired
Jun 24, 2016, 11:30 PM CDT
In force
60 min
Issued by
NWS Bismarck, ND
Area
Storm-based polygon
Hail
1.25 in
Wind
70.0 mph

Counties Burke County, ND, Divide County, ND, Dunn County, ND, McKenzie County, ND, McLean County, ND, Mountrail County, ND, Williams County, ND

The radar

The Minot AFB radar (KMBX), 116 km from the middle of the area, began a volume at 03:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 24, 10:50 PM CDTHAIL 0.88Mandaree, NDPUBLIC REPORT RELAYED BY LOCAL MEDIA. TIME ESTIMATED.
Jun 24, 11:00 PM CDTTSTM WND GST 60New Town, NDWINDS STAYED HIGH FOR SOME TIME
Jun 24, 11:00 PM CDTTSTM WND GST 634 Bears Lodge, NDMESONET STATION 4 BEARS LODGE /ND018/.
Jun 24, 11:05 PM CDTTSTM WND GST 621 Ssw Stanley, ND
Jun 24, 11:39 PM CDTTSTM WND GST 672 Ese Blaisdell, ND

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 19 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 24, 5:16 PM CDTSevere Thunderstorm WatchSPC8 hr
Jun 24, 10:27 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 00:00Z, 3.5 hours before the alert went out and 223 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 00:00Z on 2016-06-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2684 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 00:00Z on 2016-06-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 159 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2684 J/kg
Mixed-layer CIN
-92 J/kg
Mixed-layer LCL
2083 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
159 m²/s²
0-3 km storm-relative helicity
214 m²/s²
Significant tornado parameter
0.0
Supercell composite
7.6

Open this sounding in Storm Lab

The text

As transmitted.

047 
WUUS53 KBIS 250330
SVRBIS
NDC013-023-025-053-055-061-105-250430-
/O.NEW.KBIS.SV.W.0083.160625T0330Z-160625T0430Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
1030 PM CDT FRI JUN 24 2016

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  BURKE COUNTY IN NORTHWESTERN NORTH DAKOTA...
  NORTHWESTERN MCLEAN COUNTY IN SOUTH CENTRAL NORTH DAKOTA...
  MOUNTRAIL COUNTY IN NORTHWESTERN NORTH DAKOTA...
  WILLIAMS COUNTY IN NORTHWESTERN NORTH DAKOTA...
  NORTHERN DUNN COUNTY IN SOUTHWESTERN NORTH DAKOTA...
  EASTERN MCKENZIE COUNTY IN NORTHWESTERN NORTH DAKOTA...
  DIVIDE COUNTY IN NORTHWESTERN NORTH DAKOTA...

* UNTIL 1130 PM CDT/1030 PM MDT/

* AT 1028 PM CDT/928 PM MDT/...SEVERE THUNDERSTORMS WERE LOCATED ALONG
  A LINE EXTENDING FROM 10 MILES NORTHWEST OF FORTUNA TO 10 MILES WEST
  OF LITTLE MISSOURI STATE PARK...MOVING NORTHEAST AT 55 MPH.

  HAZARD...70 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE 
           TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE HOMES...
           ROOFS...AND OUTBUILDINGS. 

* SEVERE THUNDERSTORMS WILL BE NEAR...
  TIOGA AND WILDROSE AROUND 1035 PM CDT. 
  LITTLE MISSOURI STATE PARK AROUND 1040 PM CDT. 
  MANDAREE AROUND 1045 PM CDT. 
  POWERS LAKE AND NOONAN AROUND 1050 PM CDT. 
  COLUMBUS AND LOSTWOOD AROUND 1100 PM CDT. 
  LIGNITE AND PORTAL AROUND 1110 PM CDT. 
  FLAXTON AROUND 1115 PM CDT. 
  ROSEGLEN AROUND 1125 PM CDT. 

OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE RAUB...
KEENE...NORTHGATE...WHITE SHIELD...COTEAU...WHEELOCK...APPAM...TAGUS...WHITE
EARTH BAY RECREATION AREA AND COULEE.

THE LARGEST HAIL WITH THIS LINE OF STORMS WILL IMPACT THE MANDAREE...WHITE
EARTH...AND NEW TOWN AREAS. DAMAGING WINDS ARE EXPECTED ALL ALONG THE LINE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4900 10202 4881 10202 4881 10215 4872 10215
      4872 10223 4855 10224 4855 10198 4837 10197
      4837 10192 4803 10192 4802 10187 4785 10187
      4785 10182 4761 10181 4743 10327 4813 10356
      4848 10379 4867 10405 4899 10405
TIME...MOT...LOC 0328Z 246DEG 49KT 4901 10393 4871 10335 4835 10301
4755 10296

HAIL...1.25IN
WIND...70MPH
 
$$

HARGROVE/SCHULTZ
2 follow-up statements
773 
WWUS53 KBIS 250354
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
1054 PM CDT FRI JUN 24 2016

NDC013-023-025-053-055-061-105-250430-
/O.CON.KBIS.SV.W.0083.000000T0000Z-160625T0430Z/
BURKE ND-MCLEAN ND-MOUNTRAIL ND-WILLIAMS ND-DUNN ND-MCKENZIE ND-
DIVIDE ND-
1054 PM CDT FRI JUN 24 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 PM
CDT/1030 PM MDT/ FOR BURKE...NORTHWESTERN MCLEAN...MOUNTRAIL...
EASTERN WILLIAMS...NORTHERN DUNN...NORTHEASTERN MCKENZIE AND DIVIDE
COUNTIES...

AT 1052 PM CDT/952 PM MDT/...SEVERE THUNDERSTORMS WERE LOCATED ALONG A
LINE EXTENDING FROM 13 MILES NORTHWEST OF CROSBY TO 5 MILES WEST OF MCKENZIE 
BAY RECREATION AREA...MOVING EAST AT 55 MPH.

HAZARD...70 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE 
         TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE HOMES...
         ROOFS...AND OUTBUILDINGS. 

THESE SEVERE STORMS WILL BE NEAR...
  ROSS AROUND 1055 PM CDT. 
  STANLEY AND MCKENZIE BAY RECREATION AREA AROUND 1100 PM CDT. 
  LIGNITE AND PALERMO AROUND 1110 PM CDT. 
  INDIAN HILLS RECREATION AREA AROUND 1115 PM CDT. 
  FLAXTON AND BLAISDELL AROUND 1120 PM CDT. 
  BOWBELLS AROUND 1125 PM CDT. 
  ROSEGLEN AROUND 1130 PM CDT. 

OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE RAUB...
LARSON...KEENE...NORTHGATE...WHITE TAIL BAY RECREATION AREA...CHARLSON...
WHITE EARTH...WHITE SHIELD...COTEAU AND LEWIS AND CLARK STATE PARK.

STRONG WINDS WILL CONTINUE FOR UP TO AN HOUR AFTER THE LINE OF STORMS REACHES
YOUR AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4900 10202 4881 10202 4881 10215 4872 10215
      4872 10223 4855 10224 4855 10198 4837 10197
      4837 10192 4803 10192 4802 10187 4785 10187
      4785 10182 4761 10181 4748 10285 4816 10332
      4847 10358 4865 10375 4899 10405
TIME...MOT...LOC 0352Z 260DEG 47KT 4907 10348 4877 10290 4833 10258
4760 10252

HAIL...1.25IN
WIND...70MPH
 
$$

HARGROVE/SCHULTZ
029 
WWUS53 KBIS 250413
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
1113 PM CDT FRI JUN 24 2016

NDC013-023-025-053-055-061-105-250430-
/O.CON.KBIS.SV.W.0083.000000T0000Z-160625T0430Z/
BURKE ND-MCLEAN ND-MOUNTRAIL ND-WILLIAMS ND-DUNN ND-MCKENZIE ND-
DIVIDE ND-
1113 PM CDT FRI JUN 24 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 PM
CDT/1030 PM MDT/ FOR BURKE...NORTHWESTERN MCLEAN...MOUNTRAIL...
NORTHEASTERN WILLIAMS...NORTHEASTERN DUNN...NORTHEASTERN MCKENZIE AND
EASTERN DIVIDE COUNTIES...

AT 1112 PM CDT/1012 PM MDT/...SEVERE THUNDERSTORMS WERE LOCATED ALONG
A LINE EXTENDING FROM 18 MILES NORTH OF CROSBY TO LIGNITE TO 5 MILES
NORTH OF PALERMO TO 8 MILES NORTHWEST OF INDIAN HILLS RECREATION
AREA...MOVING NORTHEAST AT 55 MPH.

HAZARD...70 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL. 

SOURCE...RADAR INDICATED. AT 1105 PM CDT...62 MPH WIND GUSTS WERE
         RECORDED AT THE STANLEY AIRPORT.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE 
         TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE HOMES...
         ROOFS...AND OUTBUILDINGS. 

THESE SEVERE STORMS WILL BE NEAR...
  LIGNITE AND PALERMO AROUND 1115 PM CDT. 
  FLAXTON AROUND 1120 PM CDT. 
  ROSEGLEN AROUND 1130 PM CDT. 

OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE RAUB...
LARSON...NORTHGATE...WHITE EARTH...WHITE SHIELD...COTEAU...SKUNK CREEK BAY
RECREATION AREA...AMBROSE...PARSHALL BAY RECREATION AREA AND TAGUS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4900 10202 4881 10202 4881 10215 4872 10215
      4872 10223 4855 10224 4855 10198 4837 10197
      4837 10192 4803 10192 4802 10187 4785 10187
      4785 10182 4761 10181 4751 10262 4823 10283
      4858 10306 4873 10329 4899 10359
TIME...MOT...LOC 0412Z 246DEG 49KT 4917 10316 4886 10258 4842 10226
4769 10221

HAIL...1.25IN
WIND...70MPH
 
$$

HARGROVE/SCHULTZ

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 24, 8:35 PM CDT, 1 hour 55 minutes earlier.

Area forecast discussion, Jun 24, 8:35 PM CDT, 1 hour 55 minutes before
Area Forecast Discussion
National Weather Service Bismarck ND
835 PM CDT FRI JUN 24 2016

.UPDATE...
Issued at 821 PM CDT Fri Jun 24 2016

Update to adjust pops to the latest observed radar trends through
01 UTC, and the 21-00 UTC HRRR/HRRRX which have well assimilated
the linear complex across northeast Montana. Expect the line to
cross into northwest North Dakota between 0230-0300 UTC. See SPC
MCD #1048 for details regarding the large hail and damaging wind
threat with this complex. It should also be noted as this complex
enters a more moisture rich environment across northwest North
Dakota, LCLs do lower with around 150 m2/s2 of 0-1km helicity and
15 kts of 0-1km shear. This would support a possible tornado
threat, especially with any discrete segment of the overall
complex. Still some uncertainty across southwest North Dakota
where convective coverage will be lower, however, isolated
convection across southeast Montana that has had a hard time
maintaining itself will be encountering a more supportive
environment for organization in North Dakota.

UPDATE Issued at 528 PM CDT Fri Jun 24 2016

Quick update to issue severe thunderstorm watch 296 for much of
western North Dakota valid through 06 UTC. An extension of the
watch into the north central may be needed later this evening per
trends in the 18-21 UTC CAM suites. Overall, it will likely be
another 3-4 hours for convection to propagate into western North
Dakota from Montana with strong upper level forcing ahead of the
deep upper level low complemented by the surface cold front.
Across the central, while the 21 UTC RAP suggests an uncapped
environment with strong convective parameters spaces, forcing is
weak and the scenario suggested in the operational HRRR of
initiating strong convection, while a non-zero threat, is not
supported by the greater CAM suite.

&&

.SHORT TERM...(This evening through Saturday)
Issued at 333 PM CDT Fri Jun 24 2016

The main highlights for the short term forecast include strong to
severe storms this evening west and widespread late tonight...then
strong westerly winds on Saturday.

The surface low center was near Hettinger/Black Hills SD this
afternoon. Southeasterly winds ahead of the low continued to advect
low level moisture into our region...with surface dewpoints well
into the mid 60s and lower 70s across central and into northwestern
North Dakota. Low level instability continued to increase with
surface based CAPE values of 1500-2500 J/Kg...but CIN values of 50-
100 J/Kg reflect the well established strong thermal cap. Latest
meso analysis suggests H700 temperatures of +14C in southwestern
North Dakota and +10 over northern North Dakota. This cap should
continue through the afternoon, which should inhibit convection.
Some models suggest no convection this afternoon in North
Dakota...while a couple models still suggest some convection at the
boundary between the western edge of the low level jet, the surface
dewpoint boundary between lower 60s southwest and upper 60s/70s to
the east and north. The area in question would be mainly east of
Bismarck to the James Valley and northward towards the Turtle
Mountains and Devils Lake basin. Thus will keep the slight chance
mention of afternoon thunderstorms in the Turtle Mountains area but
also bring the slight mention farther south into the
Stutsman/Logan/LaMoure area for late afternoon.

Tonight all models are in good agreement regarding thunderstorms
developing in central Montana late this afternoon/evening...and
moving into far western North Dakota around 8 pm mdt/9 pm
cdt...spreading into central North Dakota after midnight, with
scattered thunderstorms lingering in central North Dakota Saturday
morning. High res and synoptic models agree that the best chance for
severe storms will be this evening and in the early morning hours -
mainly over western and north central North Dakota. The more
widespread thunderstorms are still expected to be mainly north of I-
94.

This convection is associated with the large upper level impulses
out ahead of the main upper low, which is progged to be centered
over southwestern Saskatchewan daybreak Saturday morning, and moving
east into southern Manitoba by Saturday evening.

As the associated cold front enters western North Dakota after
midnight, strong west/northwest winds will initially push into the
southwest part of the state. Wind speeds of 30 mph with gusts to 40
mph are possible behind the front and especially if enhanced by
thunderstorms. There may be a lull in wind speeds around daybreak,
but winds should pick back up late morning as surface winds link
with winds aloft around 40-45 knots at H850. Expect winds may link
up to H700 at times. Issuing a wind advisory for the far southwest
beginning around 3 am mdt...and for the rest of the area along and
south/west of the Missouri River...including Lake Sakakawea.

.LONG TERM...(Saturday night through Friday)
Issued at 333 PM CDT Fri Jun 24 2016

Main upper level low continues to move east into southwestern
Ontario by Sunday evening. Gusty west winds expected to continue on
Sunday...but not as strong as Saturday. Lingering showers and
thunderstorms are expected across the north but the bigger impacts
are expected from wind behind the system.  High temps from Sunday
through Tuesday will be mainly in the 70s, with a gradual warm up by
mid-week to the 80s. There is still a chance of thunderstorms
Tuesday night and Wednesday with the long range models depicting a
shortwave moving through the northwest flow aloft.

&&

.AVIATION...(For the 00Z TAFS through 00Z Saturday evening)
Issued at 821 PM CDT Fri Jun 24 2016

Severe thunderstorms are expected to impact KISN between 03-05
UTC, and possibly KMOT between 04-06 UTC. Large hail, damaging
winds and IFR conditions are possible. Elsewhere across western
and central North Dakota, thunderstorm coverage will be much lower
through the night. MVFR stratus may develop at KISN/KMOT late
tonight into Saturday morning. Westerly winds with gusts of 30 to
40 kts will begin late tonight southwest and spreading over all
of the west and central Saturday.

&&

.BIS Watches/Warnings/Advisories...
Wind Advisory from 10 AM CDT /9 AM MDT/ to 7 PM CDT /6 PM MDT/
Saturday for NDZ017>021-031>034-042-045.

Wind Advisory from 3 AM to 6 PM MDT Saturday for NDZ040-041-043-
044.

&&

UPDATE...AYD
SHORT TERM...JV
LONG TERM...JV
AVIATION...AYD
Hazardous weather outlook, Jun 24, 8:20 PM CDT, 2 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BISMARCK ND
820 PM CDT FRI JUN 24 2016

NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-260130-
DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD-
MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-
FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER-
STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN-
LA MOURE-MCINTOSH-DICKEY-
820 PM CDT FRI JUN 24 2016 /720 PM MDT FRI JUN 24 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH
DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA.

.DAY ONE...TONIGHT

THERE IS A CHANCE OF SEVERE THUNDERSTORMS THIS EVENING THROUGH
TONIGHT. THE GREATEST RISK OF SEVERE STORMS WILL BE AFTER 9 PM
CDT...8 PM MDT...AND ACROSS WESTERN AND NORTH CENTRAL NORTH
DAKOTA. LARGE HAIL AND DAMAGING WINDS WILL BE THE MAIN THREATS
WITH ANY SEVERE STORMS. AN TORNADO OR TWO MAY ALSO BE POSSIBLE
THIS EVENING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

IT WILL BE VERY WINDY SATURDAY...WITH WESTERLY WIND GUSTS TO 45
MPH IN MANY AREAS. A WIND ADVISORY IS IN EFFECT FOR PARTS OF THE
AREA. SEE WEATHER.GOV/BIS FOR DETAILS.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS MAY BE NEEDED LATE THIS AFTERNOON THROUGH
TONIGHT. IT WILL BE UNSTABLE WITH ENOUGH WIND SHEAR FOR SEVERE
STORMS. HOWEVER...A WARM LAYER OF AIR ALOFT CALLED A CAPPING
INVERSION MAY SUPPRESS THUNDERSTORMS. AN APPROACHING COLD FRONT
MAY HAVE THE HIGHEST CHANCE OF BREAKING THAT CAP...AND THAT IN
TURN MAY ALLOW STORMS TO MOVE OUT OF MONTANA AND INTO WESTERN AND
NORTH CENTRAL NORTH DAKOTA AFTER 9 PM CDT...8 PM MDT.

AYD

In the hours before

Local storm report, Jun 24, 10:10 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1010 PM CDT FRI JUN 24 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1005 PM     TSTM WND GST     WILLISTON               48.15N 103.63W
06/24/2016  E60 MPH          WILLIAMS           ND   PUBLIC

            SOME BRANCHES WERE BROKEN AND TORRENTIAL RAIN REPORTED

&&

MMATHEWS
Local storm report, Jun 24, 10:14 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1014 PM CDT FRI JUN 24 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1013 PM     TSTM WND GST     15 E GRENORA            48.62N 103.61W
06/24/2016  E60 MPH          WILLIAMS           ND   EMERGENCY MNGR

&&

MMATHEWS
Local storm report, Jun 24, 10:28 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1028 PM CDT FRI JUN 24 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1020 PM     TSTM WND GST     7 NE WATFORD CITY       47.87N 103.18W
06/24/2016  E60 MPH          MCKENZIE           ND   TRAINED SPOTTER

&&

ABELING

The office that day

Everything else NWS Bismarck, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 24, 9:14 PM CDTSevere Thunderstorm WarningBISRolette61 min
Jun 24, 9:34 PM CDTSevere Thunderstorm WarningBISBurke, Divide, Dunn, McKenzie, McLean, Mountrail and 1 more56 min
Jun 24, 10:48 PM CDTSpecial Weather StatementBISSlope57 min
Jun 24, 11:18 PM CDTSevere Thunderstorm WarningBISBottineau, Burke, McHenry, Mountrail, Renville, Ward57 min
Jun 24, 11:23 PM CDTSevere Thunderstorm WarningBISMcLean42 min
Jun 24, 11:41 PM CDTSpecial Weather StatementBISStark64 min
Jun 25, 12:12 AM CDTSevere Thunderstorm WarningBISBottineau, McHenry, Renville, Ward63 min
Jun 25, 12:13 AM CDTSpecial Weather StatementBISMercer, Oliver62 min
Jun 25, 12:44 AM CDTSevere Thunderstorm WarningBISRolette61 min
Jun 25, 12:58 AM CDTSpecial Weather StatementBISPierce47 min
Jun 25, 1:00 AM CDTSpecial Weather StatementBISMcLean45 min

Nearby

Severe Thunderstorm Warnings in North Dakota, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.